Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.129 IF 1.129
  • IF 5-year value: 1.519 IF 5-year 1.519
  • CiteScore value: 1.54 CiteScore 1.54
  • SNIP value: 0.798 SNIP 0.798
  • SJR value: 0.610 SJR 0.610
  • IPP value: 1.41 IPP 1.41
  • h5-index value: 21 h5-index 21
  • Scimago H index value: 48 Scimago H index 48
Extreme space weather
Editor(s): B. Tsurutani, K. Schryver, M. Guhathakurta, W. D. Gonzalez, A. Mannucci, G. Basri, D. Vassiliadis, V. Uritsky, and R. Grimshaw More information

Download citations of all papers

08 Jan 2013
Time scale of the largest imaginable magnetic storm
V. M. Vasyliūnas
Nonlin. Processes Geophys., 20, 19-23, https://doi.org/10.5194/npg-20-19-2013,https://doi.org/10.5194/npg-20-19-2013, 2013
29 Nov 2012
On the multi-scale nature of large geomagnetic storms: an empirical mode decomposition analysis
P. De Michelis, G. Consolini, and R. Tozzi
Nonlin. Processes Geophys., 19, 667-673, https://doi.org/10.5194/npg-19-667-2012,https://doi.org/10.5194/npg-19-667-2012, 2012
CC BY 4.0
Publications Copernicus